# SDR AALA202107262407

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 11,869 hours, 4,537 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: False Indication
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IMMEDIATELY AFTER TAKEOFF . FLIGHT CONTROL SPOILER  FAULT ECAM DISPLAYED THEN CLEARED ITSELF THEN ACTIVATED CYCLE REPEATED EVERY 20-30 SECONDS FOR 20 MIN DURING CLIMB OUT UNTIL BECOMING A STEADY MSG.SPLR 2+4 SHOWN AS INOPERATIVE SYSTEM. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE RESET THE SEC COMPUTER , ACCOMPLISHED A BIT TEST PER TSM 27-96-00-740-001, TSM 27-96-00-710-020-A AND TSM 27-60-00-810-840-A WITH NO FAULTS BEING NOTED.
